# SDR DHL2007741519

- Difficulty date: July 26, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER SURFACE, RT HORIZ STAB, STAB STA 114.97.  DENT BEYOND SERV LIMITS PER B727 SRM 55-10-1 FIG 2.  CUT OUT DAMAGE, 3" BY 1.5", REMOVED PREVIOUS REPAIR DOUBLER ADJACENT TO DENTED AREA, FABRICATED SINGLE REPAIR DOUBLER FROM 2024-T3, .063" BY 17" BY 17.5", PO NR 9005467; 3 EA FILLERS FROM 7075-T6, .063" BY 6" BY 1.5"(NR 1), .063" BY 3" BY .5"(NR 2 AND NR 3), PO NR 9005314;  AND 4 EA TAPERED FILLERS FROM 2024-T3, .071" BY 6" BY 1.5"(4 EA), PO NR 9005461, ALL PER B727 SRM 55-10-3 FIG 4.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS PER B727 SRM 51-10-2, AND 55-10-3 FIG 4.
